Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Generalization of Schwarz-Pick lemma to invariant volume in a Kähler manifold

Authors: K. T. Hahn and Josephine Mitchell
Journal: Trans. Amer. Math. Soc. 128 (1967), 221-231
MSC: Primary 32.60; Secondary 53.00
MathSciNet review: 0243120
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Lars V. Ahlfors, An extension of Schwarz’s lemma, Trans. Amer. Math. Soc. 43 (1938), no. 3, 359–364. MR 1501949, DOI
  • S. Bergman, Sur les fonctions orthogonales de plusieurs variables complexes avec les applications à la theorie des fonctions analytiques, Mem. Sci. Math. 106 (1947). H. Cartan, Les fonctions de deux variables complexes et le problème de la représentation analytique, J. Math. Pures Appl. 19 (1931), 1-114.
  • Alexander Dinghas, Ein $n$-dimensionales Analogon des Schwarz-Pickschen Flächensatzes für holomorphe Abbildungen der komplexen Einheitskugel in eine Kähler-Mannigfaltigkeit, Festschr. Gedächtnisfeier K. Weierstrass, Westdeutscher Verlag, Cologne, 1966, pp. 477–494 (German). MR 0203077
  • B. A. Fuks, Special chapters in the theory of analytic functions of several complex variables, Translations of Mathematical Monographs, Vol. 14, American Mathematical Society, Providence, R. I., 1965. Translated from the Russian by A. Jeffrey and N. Mugibayashi. MR 0188477
  • L. K. Hua, Harmonic analysis of functions of several complex variables in the classical domains, American Mathematical Society, Providence, R.I., 1963. Translated from the Russian by Leo Ebner and Adam Korányi. MR 0171936
  • Sam Perlis, Theory of matrices, Addison-Wesley Press, Inc., Cambridge, Mass., 1952. MR 0048384
  • K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton University Press, Princeton, N. J., 1953. MR 0062505

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.60, 53.00

Retrieve articles in all journals with MSC: 32.60, 53.00

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society